# SDR KCSA111205

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 50,856 hours, 6,920 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR AT BOTTOM FWD CORNER BS 440 FOUND CRACK - (APPROX BWL 199.8).
